# SDR ASAA2015120514142

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,453 hours, 9,404 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005383
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 DRIVE LIGHT EXTINGUISED WITH ENGINE SHUTDOWN.  ACFT GROUNDED.   REPLACED THE NR 2 IDG IAW AMM 24-11-11-401. OPS AND LEAK CHECKED GOOD.  NR 2 DRIVE LIGHT REMAINED ON POST NR 2 ENGINE SHUTDOWN.
